# SDR CALA2016111800940

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 50,233 hours, 16,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROWS 22ABC TO 27ABC DO NOT ILLUMINATE WHEN TESTED.  FOUND THE POWER SUPPLY AT FAULT.   REMOVED AND REPLACED THE POWER SUPPLY IAW MM 33-51-06-960-806.  LIGHTS OPS CHECKED GOOD.
